Alert archive / Vermont / Wind Advisories in 2007
Wind Advisory 3, NWS Burlington, VT
NWS Burlington, VT issued this wind advisory at Nov 28, 2007, 3:36 PM EST for 5 counties in Vermont; Clinton County, Essex County, New York. It took effect at Nov 29, 2007, 3:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2007, 3:36 PM EST (20:36 UTC)
- In effect from
- Nov 29, 2007, 3:00 AM EST
- Expired
- Nov 29, 2007, 11:30 AM EST
- In force
- 9 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT, Rutland County, VT
The radar
The Burlington radar (KCXX), 18 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 890 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBTV 282036 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 336 PM EST WED NOV 28 2007 ...GUSTY SOUTH WINDS TO DEVELOP EARLY THURSDAY MORNING ACROSS THE CHAMPLAIN VALLEY AS WELL AS THE WESTERN SLOPES OF THE GREEN MOUNTAINS AND RUTLAND COUNTY IN SOUTHWEST VERMONT... .A LOW PRESSURE AREA OVER THE WESTERN GREAT LAKES WILL MOVE EAST OVERNIGHT AND WILL BE OVER CENTRAL QUEBEC ON THURSDAY. SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH EARLY THURSDAY MORNING WITH SOME HIGHER WIND GUSTS POSSIBLE. GUSTY SOUTH WINDS WILL DIMINISH BY EARLY THURSDAY AFTERNOON AS A COLD FRONT APPROACHES THE REGION. NYZ028-035-VTZ001-002-005-009-011-016>019-291000- /O.NEW.KBTV.WI.Y.0003.071129T0800Z-071129T1700Z/ EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN- WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON... MIDDLEBURY...VERGENNES...RUTLAND...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 336 PM EST WED NOV 28 2007 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 12 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY FOR THE CHAMPLAIN VALLEY OF VERMONT AND NEW YORK...AS WELL AS FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS AND RUTLAND COUNTY IN SOUTHWEST VERMONT...WHICH IS IN EFFECT FROM 3 AM TO 12 PM EST THURSDAY. SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH EARLY THURSDAY MORNING WITH HIGHER WIND GUSTS POSSIBLE...AS A LOW PRESSURE AREA MOVES EAST FROM THE WESTERN GREAT LAKES OVERNIGHT. THIS LOW PRESSURE AREA WILL BE OVER CENTRAL QUEBEC ON THURSDAY. GUSTY SOUTH WINDS ARE EXPECTED TO DIMINISH ACROSS THE REGION EARLY THURSDAY AFTERNOON...AS A COLD FRONT APPROACHES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SCATTERED POWER OUTAGES ARE POSSIBLE. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ WGH
3 follow-up statements
000 WWUS71 KBTV 290912 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 412 AM EST THU NOV 29 2007 ...GUSTY SOUTH WINDS WILL CONTINUE TO DEVELOP ACROSS THE CHAMPLAIN VALLEY AS WELL AS THE WESTERN SLOPES OF THE GREEN MOUNTAINS THIS MORNING... .SURFACE LOW PRESSURE LOCATED NORTH OF THE GREAT LAKES WILL TRACK TOWARD THE HUDSON BAY REGION TODAY...AS HIGH PRESSURE SHIFTS OFF THE MAINE COAST LINE. THE GRADIENT BETWEEN THESE TWO SYSTEMS WILL PRODUCE SOUTHERLY WINDS AT 25 TO 35 MPH WITH GUSTS TO 45 MPH THROUGH THIS MORNING...ACROSS THE CHAMPLAIN VALLEY AND WESTERN SLOPES OF THE GREEN MOUNTAINS. OBSERVATIONS THIS MORNING AT COLCHESTER REEF ON LAKE CHAMPLAIN ALREADY SHOW SOUTHERLY WINDS AT 41 MPH WITH GUSTS TO 46 MPH. NYZ028-035-VTZ001-002-005-009-011-016>019-291700- /O.CON.KBTV.WI.Y.0003.000000T0000Z-071129T1700Z/ EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN- WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON... MIDDLEBURY...VERGENNES...RUTLAND...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 412 AM EST THU NOV 29 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. YOU CAN EXPECT SOUTH WINDS TO INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH THROUGH THIS MORNING. THESE STRONG WINDS WILL SLOWLY TURN TO THE SOUTHWEST AND DIMINISH TO 15 TO 25 MPH WITH SOME HIGHER GUSTS BY EARLY THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO... SCATTERED POWER OUTAGES ARE POSSIBLE. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ TABER
000 WWUS71 KBTV 291038 CCA NPWBTV URGENT - WEATHER MESSAGE...CORRECTED FOR FORMAT NATIONAL WEATHER SERVICE BURLINGTON VT 540 AM EST THU NOV 29 2007 ...GUSTY SOUTH WINDS WILL CONTINUE TO DEVELOP ACROSS THE CHAMPLAIN VALLEY AS WELL AS THE WESTERN SLOPES OF THE GREEN MOUNTAINS THIS MORNING... .SURFACE LOW PRESSURE LOCATED NORTH OF THE GREAT LAKES WILL TRACK TOWARD THE HUDSON BAY REGION TODAY...AS HIGH PRESSURE SHIFTS OFF THE MAINE COAST LINE. THE GRADIENT BETWEEN THESE TWO SYSTEMS WILL PRODUCE SOUTHERLY WINDS AT 25 TO 35 MPH WITH GUSTS TO 45 MPH THROUGH THIS MORNING...ACROSS THE CHAMPLAIN VALLEY AND WESTERN SLOPES OF THE GREEN MOUNTAINS. OBSERVATIONS THIS MORNING AT COLCHESTER REEF ON LAKE CHAMPLAIN ALREADY SHOW SOUTHERLY WINDS AT 41 MPH WITH GUSTS TO 46 MPH. NYZ028-035-VTZ001-002-005-009-011-016>019-291700- /O.CON.KBTV.WI.Y.0003.000000T0000Z-071129T1700Z/ EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN- WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON... MIDDLEBURY...VERGENNES...RUTLAND...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 412 AM EST THU NOV 29 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY FOR THE CHAMPLAIN VALLEY AND WESTERN SLOPES OF THE GREEN MOUNTAINS. YOU CAN EXPECT SOUTH WINDS TO INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH THROUGH THIS MORNING. THESE STRONG WINDS WILL SLOWLY TURN TO THE SOUTHWEST AND DIMINISH TO 15 TO 25 MPH WITH SOME HIGHER GUSTS BY EARLY THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO... SCATTERED POWER OUTAGES ARE POSSIBLE. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ TABER
000 WWUS71 KBTV 291630 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 1130 AM EST THU NOV 29 2007 ...THE WIND ADVISORY HAS BEEN CANCELLED FOR THE CHAMPLAIN VALLEY OF VERMONT AND NEW YORK AS WELL AS FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS AND RUTLAND COUNTY IN SOUTHWEST VERMONT... NYZ028-035-VTZ001-002-005-009-011-016>019-291730- /O.CAN.KBTV.WI.Y.0003.000000T0000Z-071129T1700Z/ EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN- WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON... MIDDLEBURY...VERGENNES...RUTLAND...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 1130 AM EST THU NOV 29 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND ADVISORY FOR THE CHAMPLAIN VALLEY OF VERMONT AND NEW YORK...AS WELL AS THE WESTERN SLOPES OF THE GREEN MOUNTAINS AND RUTLAND COUNTY IN SOUTHWEST VERMONT. GUSTY SOUTH TO SOUTHWEST WINDS HAVE BEGUN TO DIMINISH LATE THIS MORNING ACROSS THE REGION. HOWEVER...BREEZY CONDITIONS WILL CONTINUE INTO THIS AFTERNOON WITH SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH EXPECTED WITH SOME GUSTS OVER 30 MPH POSSIBLE THIS AFTERNOON. $$ WGH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Nov 28, 2:53 PM EST, 43 minutes earlier.
Area forecast discussion, Nov 28, 2:53 PM EST, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 253 PM EST WED NOV 28 2007 .SYNOPSIS... A FAST WEST TO EAST PATTERN WILL CONTINUE ACROSS THE NORTH COUNTRY THROUGH THE REST OF THIS WEEK...WITH VERY CHANGEABLE WEATHER CONDITIONS EVERY COUPLE OF DAYS. THE DISTURBANCE AND SECONDARY COLD FRONT THAT PROVIDED PARTS OF THE REGION WITH 1 TO 5 INCHES OF SNOW WILL BE REPLACED BY SURFACE HIGH PRESSURE TODAY. THIS WILL PROVIDE THE NORTH COUNTRY WITH INCREASING AMOUNTS OF SUNSHINE...BUT TEMPERATURE WILL BE 5 TO 10 DEGREES BELOW NORMAL. MEANWHILE...A WEAK CLIPPER LIKE SYSTEM WILL IMPACT NORTHERN NEW YORK AND VERMONT ON THURSDAY WITH A CHANCE FOR MORE RAIN AND SNOW SHOWERS...ALONG WITH BREEZY CONDITIONS. SOME SNOW ACCUMULATION CAN BE ANTICIPATED...ESPECIALLY ACROSS THE HIGHER TERRAIN. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... AS OF 1042 AM EST WEDNESDAY VISIBLE SATELLITE LOOP SHOWING PARTLY SUNNY SKIES ACROSS THE REGION ALONG WITH SOME AREAS OF MOSTLY SUNNY SKIES. WILL UPDATE THE ZONE FORECASTS TO GO WITH PARTLY SUNNY SKIES FOR THE REMAINDER OF TODAY. SURFACE OBSERVATIONS ALSO SHOWING SOME SCATTERED FLURRIES LINGERING ACROSS THE NORTHERN GREEN MOUNTAINS...SO WILL INCLUDE A CHANCE OF FLURRIES IN THESE AREAS FOR THE REMAINDER OF TODAY. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... AS OF 330 AM EST WEDNESDAY WATER VAPOR ALREADY SHOWS NEXT S/W ENERGY AND ASSOCIATED MID/UPPER LVL TROF ACRS THE NORTHERN PLAINS. THIS WL CONT TO ADVANCE EAST TWD OUR CWA TONIGHT INTO THURS...WITH ANOTHER CHC FOR PRECIP. OVERALL SYSTEM WL BE FAST MOVING AND HAVE LIMITED MOISTURE AS GULF AND ATLANTIC WL BE CUT OFF. THE MAIN CONCERN WL BE PTYPE...GIVEN THERMAL PROFILE. TONIGHT...WEAK WAA DEVELOPS AND 850-500MB MOISTURE WL INCREASE FROM SW TO NE ACRS OUR CWA...WHICH IS CONFIRMED ON LATEST IR SATL PICS ACRS THE WESTERN GREAT LAKES. TEMPS WL QUICKLY DROP THIS EVENING...ESPECIALLY WITH FRESH SNOW COVER...THEN SLOWLY RISE AFT MIDNIGHT AS CLOUDS THICKEN AND SOUTHERLY WINDS INCREASE FROM THE GREEN MTNS WESTWARD. COOLEST READINGS WL BE NEK. THURSDAY...WEAK CLIPPER LIKE SYSTEM WL TRACK FROM CENTRAL GREAT LAKES TOWARD HUDSON BAY...WHICH WL PUSH A WARM FRNT ACRS OUR CWA. THIS TRACK COMBINED WITH A STRONG LLVL SW JET OF 45 TO 55 KNOTS WL LIMIT PRECIP ACRS THE CPV...BUT WL STILL MENTION LIKELY POPS DUE TO STRONG 850-500MB Q-VECTOR CONVERGENCE...GOOD SFC CONVERGENCE ASSOCIATED WITH FRNT...AND GOOD RIBBON OF DEEP LAYER MOISTURE/OMEGA MOVING ACRS OUR CWA. HOWEVER...WINDOW OF PRECIP WL BE ONLY 2 TO 4 HRS...WITH OVERALL QPF AROUND 0.10 FOR THE CPV AND BTWN 0.10 AND 0.30 FOR THE MTNS. NEXT QUESTION WL BE PTYPE AND LLVL THERMAL PROFILE. BUFKIT SOUNDING AT BTV SHOWS LIGHT PRECIP STARTING AS SNOW...DUE TO EVAPORATIONAL COOLING WITH VERY DRY SFC DWPTS...THEN COLUMN MOISTENS UP ENOUGH AND BL TEMPS WARM BTWN 3 AND 4C TO SUPPORT A MIXTURE OF RAIN/SNOW ACRS THE CPV. HOWEVER...MTN LOCATIONS ABOVE 1500 FT WL STAY ALL SNOW...WITH SOME LIGHT SNOW (1 TO 2) ACCUMULATION POSSIBLE. ANOTHER CONCERN WL BE POTENTIAL FOR STRONG WINDS ASSOCIATED WITH LLVL JET OF 45 TO 55 KNOTS...TOP OF THE MIXED LAYER SHOWS WINDS OF 35 TO 40 KNOTS WITH SOME MIXING POSSIBLE. WL MENTION BREEZY WORDING IN TEXT ATTM AND BRIEF MORNING SHIFT ABOUT POTENTIAL FOR A WIND ADVISORY. THURSDAY NIGHT INTO FRIDAY...FAST WESTERLY FLW CONTS ACRS OUR CWA WITH SFC HIGH PRES ACRS THE SE CONUS. THIS WL KEEP OUR FA IN A UNSETTLED AND COOL PATTERN FOR THE END OF THE WEEK...WITH WEAK EMBEDDED S/W AND ASSOCIATED SFC REFLECTIONS. MTNS WL SEE THE BEST POTENTIAL FOR SNOW...ESPECIALLY LATE FRIDAY WITH SECONDARY COLD FRNT. THIS GOOD SFC CONVERGENCE...COMBINED WITH LAKE MOISTURE INTERACTION AND FAVORABLE LAKE WIND DIRECTION...WL HAVE THE POTENTIAL TO PRODUCE A QUICK INCH OR TWO IN THE VALLEY AND SEVERAL INCHES IN THE MTNS. TEMPS WL BE 4 TO 8 DEGREES BLW NORMAL ON FRIDAY WITH M/U 20S MTNS TO L/M 30S VALLEYS. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... AS OF 253 PM WEDNESDAY...BY SATURDAY MORNING...CWA STILL UNDER INFLUENCE OF UPPER LOW OVER THE MARITIMES AND SFC RIDGE OVER THE GREAT LKS REGION. THIS IS FUNNELING N/NW FLOW OVER THE AREA. BEST CHANCES FOR ANY PRECIP(-SW) WILL BE IN NORTHERN PORTIONS OF THE CWA...ESPECIALLY NE VT WHICH WILL BE CLOSEST TO THE UPPER LOW. THIS WILL TAPER OFF FROM W TO E DURING THE AFTERNOON HRS SATURDAY AS RIDGE OVER GREAT LKS SLIDES OVER THE REGION. NICE CD...DRY NGT EXPECTED AND W/ CLR SKIES AND SNOW COVER OVER AREA...WILL GO A FEW DEGREES BLW MDL GUIDANCE LOW TEMPS FOR SAT NGT/SUN MORN. MAIN WX FEATURE IN THE EXTENDED WILL OCCUR LATE SUNDAY AFTERNOON THRU MUCH OF MONDAY AS A BROAD AREA OF LOW PRESSURE WORKS TOWARDS THE REGION. MDLS OVER THE PAST FEW DAYS HAVE SHIFTED ITS TRACKS FROM BEING COASTL...OVER TO MVG NW OF THE CWA SUN/SUN NGT...W/ SOME COASTL DEVELOPMENT ON MONDAY. THIS DEVELOPMENT IF IT FORMS OVER SOUTHERN NEW ENGLAND...IT WILL CUT MUCH OF THE CWA OFF FROM THE WARM SECTOR. THIS WILL END UP BRINGING THE CWA A MIX OF WINTRY PRECIP. CD POOL OF LOW LEVEL AIR OVER THE CWA AHEAD OF APPROACHING SYSTEM WILL ALLOW FOR PRECIP TO FALL IN FORM OF MIX(SLEET...FZRA AND LGT SNOW). SOME AREAS WILL SEE BRIEF CHANGE OVER TO RAIN...BFR GOING TO ALL SNOW AS CD AIR WRAPS AROUND SYSTEM FROM THE WNW. MDL QPF NEAR AN INCH WHICH COULD BE PROBLEM IF COASTL DOES DEVELOP...MEANING CWA WILL SEE MORE SNOW THAN MIX/RAIN. BY MONDAY AFTNOON...REGION ON BACKSIDE OF EXITING SYSTEM W/ CD AIR WORKING INTO THE AREA. REGION WILL REMAIN UNDER N/NW FLOW THRU MIDWEEK AS MDLS HAVE UPPER LOW STAGNANT OVER THE CANADIAN MARITIMES. THIS SET UP WILL KEEP NORTHERN PORTIONS OF THE CWA W/ CHANCE FOR SW DURING THIS TIME...W/ HIR ELEV SEEING BEST CHANCE FOR LGT ACCUM. && .AVIATION /18Z WEDNESDAY THROUGH SUNDAY/... THROUGH 18Z THURSDAY...ALL SITES VFR COND W/ SCT LOW CLDS AND SCT-BKN200...AND WINDS LGT AND VAR AS SFC RIDGE WORKS OVER THE REGION. AFT 00Z THUR...CLDS ON THE INCR W/ APPROACHING SYSTEM...GOING FROM VFR SLOWLY TO IFR BY 14Z-15Z...ESPECIALLY IN MPV/SLK. SOME MVFR -SHRASN POSSIBLE AT ALL SITES. WINDS WILL BE ON A STEADY INCR AFT 00Z THURS...SHIFTING TO THE S/SW AT 10-20KTS BY 07Z-08Z AND INCR TO 20-30KTS BY 11Z-13Z. 18Z THURSDAY THROUGH SUNDAY...COND WILL VARY FROM VFR DOWN TO LIFR AS -SW IS EXPECTED AT TIMES DURING THE TIME FRAME W/ SEVERAL WEAK SYSTEMS WORKING THRU THE REGION. VSBY REDUCTION W/ LOW CLD CIGS BLW OVC010-015. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...TABER NEAR TERM...WGH SHORT TERM...TABER LONG TERM...JN AVIATION...JN
Hazardous weather outlook, Nov 28, 3:49 AM EST, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 349 AM EST WED NOV 28 2007 NYZ026>031-034-035-087-VTZ001>012-016>019-290900- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 349 AM EST WED NOV 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT SNOW SHOWERS THAT PRODUCED A QUICK 1 TO 3 INCHES OF SNOW LAST NIGHT...WILL RESULT IN A SLIPPERY MORNING COMMUTE ACROSS NORTHERN NEW YORK AS WELL AS PARTS OF CENTRAL AND NORTHERN VERMONT. PLEASE USE CAUTION WHILE DRIVING THIS MORNING AND ALLOW FOR SOME EXTRA TIME TO REACH YOUR DESTINATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FAST MOVING STORM SYSTEM WILL PROVIDE THE NORTH COUNTRY WITH MORE RAIN AND SNOW SHOWERS ON THURSDAY...ALONG WITH BREEZY WINDS AT 15 TO 25 MPH AND GUSTS UP TO 35 MPH. A TRACE TO 2 INCHES OF SNOW ACCUMULATION WILL BE POSSIBLE ACROSS THE HIGHER TERRAIN. MEANWHILE...ANOTHER AREA OF LOW PRESSURE WILL IMPACT NORTHERN NEW YORK AND VERMONT WITH ANOTHER CHANCE OF MIXED PRECIPITATION LATE SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in Vermont, 2007Wind Advisories in New York, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.